Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 24 found articles
 
 
  Robust Equilibria in Indefinite Linear-Quadratic Differential Games
 
 
Title: Robust Equilibria in Indefinite Linear-Quadratic Differential Games
Author: W. A. van den Broek
J. C. Engwerda
J. M. Schumacher
Appeared in: Journal of optimization theory and applications
Paging: Volume 119 (2003) nr. 3 pages 31 p.
Year: 2003-12
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands